On pinching deformations of rational maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, pp. 353-370.
@article{ASENS_2002_4_35_3_353_0,
     author = {Tan, Lei},
     title = {On pinching deformations of rational maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {353--370},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {3},
     year = {2002},
     doi = {10.1016/s0012-9593(02)01092-3},
     zbl = {1041.37022},
     mrnumber = {1914001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(02)01092-3/}
}
TY  - JOUR
AU  - Tan, Lei
TI  - On pinching deformations of rational maps
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2002
DA  - 2002///
SP  - 353
EP  - 370
VL  - Ser. 4, 35
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(02)01092-3/
UR  - https://zbmath.org/?q=an%3A1041.37022
UR  - https://www.ams.org/mathscinet-getitem?mr=1914001
UR  - https://doi.org/10.1016/s0012-9593(02)01092-3
DO  - 10.1016/s0012-9593(02)01092-3
LA  - en
ID  - ASENS_2002_4_35_3_353_0
ER  - 
%0 Journal Article
%A Tan, Lei
%T On pinching deformations of rational maps
%J Annales scientifiques de l'École Normale Supérieure
%D 2002
%P 353-370
%V Ser. 4, 35
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(02)01092-3
%R 10.1016/s0012-9593(02)01092-3
%G en
%F ASENS_2002_4_35_3_353_0
Tan, Lei. On pinching deformations of rational maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, pp. 353-370. doi : 10.1016/s0012-9593(02)01092-3. http://www.numdam.org/articles/10.1016/s0012-9593(02)01092-3/

[1] Beardon A., Iteration of Rational Functions, Springer-Verlag, 1991. | MR | Zbl

[2] Cui G., Geometrically finite rational maps with given combinatorics, preprint, February 1997.

[3] Cui G., Deformations of geometrically finite rational maps, April 1997.

[4] Haïssinsky P., Pincement de polynômes, to appear. | MR | Zbl

[5] Makienko P., Unbounded components in parameter space of rational maps, in: Conformal Geometry and Dynamics, Vol. 4, 2000, pp. 1-21. | MR | Zbl

[6] Mcmullen C., Complex Dynamics and Renormalization, Ann. Math. Studies, 135, Princeton Univ. Press, 1994. | MR | Zbl

[7] Mcmullen C., Sullivan D., Quasiconformal homeomorphisms and dynamics III: The Teichmüller space of a holomorphic dynamical system, Adv. Math. 135 (1998) 351-395. | MR | Zbl

[8] Milnor J., Dynamics in One Complex Variable: Introductory Lectures, Vieweg, 1999. | MR | Zbl

[9] Petersen C., No elliptic limits for quadratic maps, Ergodic Theory Dynamical Systems 19 (1999) 127-141. | MR | Zbl

[10] Petersen C., On the Pommerenke-Levin-Yoccoz inequality, Ergodic Theory Dynamical Systems 13 (1993) 785-806. | MR | Zbl

[11] Pilgrim K., Cylinders for iterated rational maps, Ph.D. Thesis, University of California, Berkeley, 1994.

[12] Pilgrim K., Tan L., Combining rational maps and controlling obstructions, Ergodic Theory Dynamical Systems 18 (1998) 221-246. | MR | Zbl

[13] Pilgrim K., Tan L., On disc-annulus surgery of rational maps, in: Jiang Y., Wen L. (Eds.), Proceedings of the International Conference in Dynamical Systems in Honor of Professor Liao Shan-tao 1998, World Scientific, 1999, pp. 237-250.

[14] Tan L., Branched coverings and cubic Newton maps, Fundamenta Mathematicae 154 (1997) 207-260. | MR | Zbl

[15] Tan L., Continuous and discrete Newton's algorithms, in: Proceedings of the Conference on Complex Analysis, Nankai Institute of Mathematics, 1992, International Press, 1994, pp. 208-219. | MR | Zbl

Cited by Sources: